# SDR 2005000002

- Difficulty date: March 26, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 115,762 hours, 22,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 806125
- Part serial: 355
- Condition: Inoperative
- Location: Mlg
- Part time: 1,119 hours, 226 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RED LIGHTS REMAIN ON ALL 4 RECYCLE GEAR NO HELP LIGHTS REMAINED ON FOR 15 MINUTES BEFORE GOING OUT.
